MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER PERFORM ANATOMIC GLENOID CORTILOC PEGGED XL60; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. TORNIER PERFORM ANATOMIC GLENOID CORTILOC PEGGED XL60; SHOULDER JOINT POLYMER PROSTHESIS
Model Number GLENOID CORTILOC PEGGED
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition unknown.
 
Event or Problem Description
It was reported that patient (b)(6) underwent a revision surgery 10 years after primary study surgery due to glenoid component loosening.(patient noticed worsening pain since (b)(6) 2021 and ct scan shows severe lucency and bone loss surrounding the glenoid component and a non displaced acromion fracture).The glenoid component was removed and bone grafted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Despite the device was not returned, the x-rays provided confirm the loosening of the device.This conclusion was verified by a medical expert upon review of the patient's case documentation.The opinion of the medical expert state as following: "there are no specific factors that attribute to the reported event.The polyethylene glenoid component has served its estimated lifetime of 10 years.In this case, progressive degeneration of the rotator cuff may have played a role, although this cannot be assessed with certainty from the information at hand.So, there are no specific causes that can be determined from the information available, and that the device has served its expected lifetime." more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.

Brand Name
TORNIER PERFORM ANATOMIC GLENOID CORTILOC PEGGED XL60
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13392046
Report Number3000931034-2022-00014
Device Sequence Number14647363
Product Code KWS
UDI-Device Identifier03700434022575
UDI-Public03700434022575
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111902
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2016
Device Model NumberGLENOID CORTILOC PEGGED
Device Catalogue NumberDWE433
Device Lot Number0085AK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2022
Supplement Date Received by Manufacturer04/01/2022
Initial Report FDA Received Date01/31/2022
Supplement Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight84 KG